# SDR 20000728SH004

- Difficulty date: July 3, 2000
- Submitted: July 28, 2000
- Operation: General aviation
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75458
- Condition: Broken
- Location: Nr 4 Cntrweight
- Part time: 1,095 hours
- Component: Engine, Lyc
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 COUNTERWEIGHT DEPARTED CRANKSHAFT AND PUNCHED HOLE IN TOP OF CASE AFTER TAKEOFF.  RETURNED TO PHI AND LANDED SAFELY.  SUBMITTER STATED THIS APPEARS TO BE A CONTINUING PROBLEM WITH THIS ENGINE.  (X)
